Does Postinor 2 destroy the womb?
From my mailbox
Good morning nimedhealth, I am Tosin from Kaduna. I am 25 years old and I am sexually active. To be frank with you, I had an unprotected sex a day ago and “some things spilled into me” (I know you understand). I don’t want to get pregnant. I decided to take Postinor 2 – an emergency contraceptive pill used to prevent pregnancy. Now doctor, here is my worry… I have been told that postinor 2 can damage my womb and I may find it to get pregnant in future if I use it. How true is this claim? Does Postinor 2 infect the womb (uterus)…. I am about taking it but I want to know if postinor can destroy the womb of a woman. Also can postinor delay period?
Thank you for your anticipated reply.
Postinor 2 does NOT “infect” the womb.
Postinor2 does NOT “destroy” the womb. Postinor2 does NOT “lead to infertility”
ALL OF THOSE STATEMENTS ARE LIES.
Postinor2 only prevents a pregnancy.
It does NOT damage womb in any way.
However in some women, Postinor2 can affect menstrual dates and make it haphazard. That’s why it is advised NOT to use it more than once in a month.
But this side effect corrects itself in the next few months automatically once you stop using it.
And that is NOT “womb damage”.
Let’s stop the whole scaremongering and arrant lies about this medication.
It is silly and counterproductive.
When we scare young women with lies on a medication that prevents pregnancy, they will not take it, and when they get pregnant they will resort to unsafe abortions.
The many unsafe abortions has killed many young women in Nigeria. Is that what we really want?
The same people propagating all these nonsense lies about Postinor2 would mock young women when they get pregnant from believing the trash.
Please, it’s ALL lies. And nothing more.
Again, Postinor2 is safe. And in cases of an unplanned circumstantial unprotected sex, including rape and incest, it is highly recommended.
Using it within 24 hours of sex prevents pregnancy in 95% of cases. It is that effective.
This remains the verifiable medical position.
But if you find yourself needing it more than once in a month, then you should opt for a more regular form of contraception.
Please do not abuse Postinor 2, it is not vitamin C. Abuse of postinor can cause irregular menstrual periods. Be warned.
Tosin, please take the Postinor as you claim you have had unprotected sex… It will not harm you. I assure you.